# SDR MASA2013091267824

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 20,867 hours, 17,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FIVE CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.
